Ask an expert
Question

16 Apr 2004

Procydin Capsules side effects
Is it possible to have a bad reaction to proanthocyanidins -(Procydin Capsules) extract of Grape Seed?
I take Lipitor once a day, a very small dosage, but noted, that after taking just TWO Procydin Capsules I got recurring aching/stabbing sensations in the liver/pancreas area. The pain went away a soon as I stopped the Procydin.

Ihad a similar reaction to Flax Seed Oil.
Answer 164,050 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Pinkle, it is definitely possible. The safest would be to not take it again. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9472 votes
No
68% - 20302 votes
Vote